Stochastic equations in infinite dimensions / (Record no. 563472)

MARC details
000 -LEADER
fixed length control field 04939cam a2200781Ki 4500
001 - CONTROL NUMBER
control field ocn861692162
003 - CONTROL NUMBER IDENTIFIER
control field OCoLC
005 - DATE AND TIME OF LATEST TRANSACTION
control field 20210310132215.0
006 - FIXED-LENGTH DATA ELEMENTS--ADDITIONAL MATERIAL CHARACTERISTICS
fixed length control field m o d
007 - PHYSICAL DESCRIPTION FIXED FIELD--GENERAL INFORMATION
fixed length control field cr cnu---unuuu
008 - FIXED-LENGTH DATA ELEMENTS--GENERAL INFORMATION
fixed length control field 131029s1992 enk ob 001 0 eng d
040 ## - CATALOGING SOURCE
Original cataloging agency N$T
Language of cataloging eng
Description conventions rda
-- pn
Transcribing agency N$T
Modifying agency E7B
-- OCLCF
-- YDXCP
-- OCLCQ
-- OCLCO
-- UAB
-- OCLCQ
-- VTS
-- REC
-- OCLCO
-- STF
-- AU@
-- OCLCO
-- M8D
-- OCLCQ
-- OCLCO
-- K6U
-- INARC
019 ## -
-- 726826059
020 ## - INTERNATIONAL STANDARD BOOK NUMBER
International Standard Book Number 9781107088139
Qualifying information (electronic bk.)
020 ## - INTERNATIONAL STANDARD BOOK NUMBER
International Standard Book Number 1107088135
Qualifying information (electronic bk.)
020 ## - INTERNATIONAL STANDARD BOOK NUMBER
International Standard Book Number 9780511666223
Qualifying information (e-book)
020 ## - INTERNATIONAL STANDARD BOOK NUMBER
International Standard Book Number 0511666225
Qualifying information (e-book)
020 ## - INTERNATIONAL STANDARD BOOK NUMBER
Canceled/invalid ISBN 0521385296
020 ## - INTERNATIONAL STANDARD BOOK NUMBER
Canceled/invalid ISBN 9780521385299
020 ## - INTERNATIONAL STANDARD BOOK NUMBER
Canceled/invalid ISBN 9780521059800
Qualifying information (pbk.)
029 1# - (OCLC)
OCLC library identifier DEBBG
System control number BV043034704
029 1# - (OCLC)
OCLC library identifier DEBSZ
System control number 421262370
029 1# - (OCLC)
OCLC library identifier GBVCP
System control number 805075151
035 ## - SYSTEM CONTROL NUMBER
System control number (OCoLC)861692162
Canceled/invalid control number (OCoLC)726826059
050 #4 - LIBRARY OF CONGRESS CALL NUMBER
Classification number QA274.25
Item number .D4 1992eb
072 #7 - SUBJECT CATEGORY CODE
Subject category code MAT
Subject category code subdivision 003000
Source bisacsh
072 #7 - SUBJECT CATEGORY CODE
Subject category code MAT
Subject category code subdivision 029000
Source bisacsh
082 04 - DEWEY DECIMAL CLASSIFICATION NUMBER
Classification number 519.2
Edition number 22
084 ## - OTHER CLASSIFICATION NUMBER
Classification number 31.70
Number source bcl
084 ## - OTHER CLASSIFICATION NUMBER
Classification number SK 820
Number source rvk
049 ## - LOCAL HOLDINGS (OCLC)
Holding library MAIN
100 1# - MAIN ENTRY--PERSONAL NAME
Personal name Da Prato, Giuseppe.
9 (RLIN) 69899
245 10 - TITLE STATEMENT
Title Stochastic equations in infinite dimensions /
Statement of responsibility, etc. Giuseppe Da Prato, Jerzy Zabczyk.
264 #1 - PRODUCTION, PUBLICATION, DISTRIBUTION, MANUFACTURE, AND COPYRIGHT NOTICE
Place of production, publication, distribution, manufacture Cambridge ;
-- New York :
Name of producer, publisher, distributor, manufacturer Cambridge University Press,
Date of production, publication, distribution, manufacture, or copyright notice 1992.
300 ## - PHYSICAL DESCRIPTION
Extent 1 online resource (xviii, 454 pages)
336 ## - CONTENT TYPE
Content type term text
Content type code txt
Source rdacontent
337 ## - MEDIA TYPE
Media type term computer
Media type code c
Source rdamedia
338 ## - CARRIER TYPE
Carrier type term online resource
Carrier type code cr
Source rdacarrier
490 1# - SERIES STATEMENT
Series statement Encyclopedia of mathematics and its applications ;
Volume/sequential designation volume 45 [i.e. 44]
504 ## - BIBLIOGRAPHY, ETC. NOTE
Bibliography, etc Includes bibliographical references (pages 427-449) and index.
588 0# - SOURCE OF DESCRIPTION NOTE
Source of description note Print version record.
505 0# - FORMATTED CONTENTS NOTE
Formatted contents note Lifts of diffusion processes -- Random variables -- Probability measures -- Stochastic processes -- The stochastic integral -- Existence and uniqueness -- Linear equations with additive noise -- Linear equations with multiplicative noise -- Existence and uniqueness for nonlinear equations -- Martingale solutions -- Properties of solutions -- Markov properties and kolmogorov equations -- Absolute continuity and Girsanov's theorem -- Large time nehaviour of solutions -- Small noise noise asymptotic -- A linear deterministic equations -- Some results on control theory -- Nuclear and Hilbert, Schimidt operators -- Dissipative mappings.
520 ## - SUMMARY, ETC.
Summary, etc. The aim of this book is to give a systematic and self-contained presentation of basic results on stochastic evolution equations in infinite dimensional, typically Hilbert and Banach, spaces. These are a generalization of stochastic differential equations as introduced by Itô and Gikham that occur, for instance, when describing random phenomena that crop up in science and engineering, as well as in the study of differential equations. The book is divided into three parts. In the first the authors give a self-contained exposition of the basic properties of probability measure on separable Banach and Hilbert spaces, as required later; they assume a reasonable background in probability theory and finite dimensional stochastic processes. The second part is devoted to the existence and uniqueness of solutions of a general stochastic evolution equation, and the third concerns the qualitative properties of those solutions. Appendices gather together background results from analysis that are otherwise hard to find under one roof. The book ends with a comprehensive bibliography that will contribute to the book's value for all working in stochastic differential equations.
650 #0 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Stochastic partial differential equations.
9 (RLIN) 69532
650 #6 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Équations différentielles stochastiques.
9 (RLIN) 70832
650 #6 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Analyse stochastique.
9 (RLIN) 12283
650 #6 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Équations aux dérivées partielles stochastiques.
9 (RLIN) 77328
650 #6 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Semimartingales (Mathématiques)
9 (RLIN) 72892
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element MATHEMATICS
General subdivision Applied.
Source of heading or term bisacsh
9 (RLIN) 14204
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element MATHEMATICS
General subdivision Probability & Statistics
-- General.
Source of heading or term bisacsh
9 (RLIN) 14298
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Stochastic partial differential equations.
Source of heading or term fast
Authority record control number (OCoLC)fst01133516
9 (RLIN) 69532
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Banach-Raum
Source of heading or term gnd
9 (RLIN) 70576
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Gleichung
Source of heading or term gnd
9 (RLIN) 121001
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Hilbert-Raum
Source of heading or term gnd
9 (RLIN) 10897
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Stochastik
Source of heading or term gnd
9 (RLIN) 19569
650 #7 - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name as entry element Equations aux dérivées partielles stochastiques.
Source of heading or term ram
9 (RLIN) 77328
655 #0 - INDEX TERM--GENRE/FORM
Genre/form data or focus term Electronic books.
9 (RLIN) 396
655 #4 - INDEX TERM--GENRE/FORM
Genre/form data or focus term Electronic books.
9 (RLIN) 396
700 1# - ADDED ENTRY--PERSONAL NAME
Personal name Zabczyk, Jerzy.
9 (RLIN) 70427
776 08 - ADDITIONAL PHYSICAL FORM ENTRY
Relationship information Print version:
Main entry heading Da Prato, Giuseppe.
Title Stochastic equations in infinite dimensions
International Standard Book Number 0521385296
Record control number (DLC) 93118317
-- (OCoLC)27768406
830 #0 - SERIES ADDED ENTRY--UNIFORM TITLE
Uniform title Encyclopedia of mathematics and its applications ;
Volume number/sequential designation volume 44.
9 (RLIN) 294886
856 40 - ELECTRONIC LOCATION AND ACCESS
Uniform Resource Identifier <a href="http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&AN=569300">http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&AN=569300</a>
938 ## -
-- Internet Archive
-- INAR
-- stochasticequati0000dapr
938 ## -
-- ebrary
-- EBRY
-- ebr10459789
938 ## -
-- EBSCOhost
-- EBSC
-- 569300
938 ## -
-- YBP Library Services
-- YANK
-- 11817870
994 ## -
-- 92
-- ATIST
Holdings
Withdrawn status Lost status Damaged status Not for loan Collection code Home library Current library Date acquired Total Checkouts Date last seen Price effective from Koha item type
  Not Lost     EBook e-Library e-Library 10/03/2021   10/03/2021 10/03/2021 eBook

Powered by Koha